RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gugnin Dmitry Vladimirovich

Total publications: 7 (7)
in MathSciNet: 5 (5)
in zbMATH: 5 (5)
in Web of Science: 4 (4)
in Scopus: 6 (6)
Cited articles: 4
Citations in Math-Net.Ru: 9
Citations in Web of Science: 4
Citations in Scopus: 5
Presentations: 9

Number of views:
This page:617
Abstract pages:969
Full texts:229
References:160
Gugnin Dmitry Vladimirovich
Candidate of physico-mathematical sciences (2010)
Speciality: 01.01.04 (Geometry and topology)
E-mail:
Keywords: symmetric products, Riemann surfaces, branched coverings
UDC: 515.14, 512.552

Subject:

topology of symmetric products of CW-complexes and Riemann surfaces, branched coverings of manifolds

   
Main publications:
  1. D. V. Gugnin, “Topologicheskie prilozheniya graduirovannykh n-gomomorfizmov Frobeniusa II”, Trudy Moskovskogo matematicheskogo obschestva, 73:2 (2012), 207-228  mathnet

http://www.mathnet.ru/eng/person18979
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/776228

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2018
1. D. V. Gugnin, “Lower Bounds for the Degree of a Branched Covering of a Manifold”, Math. Notes, 103:2 (2018), 187–195  mathnet  crossref  crossref  isi  elib  scopus

   2016
2. Dmitry V. Gugnin, On Homeomorphism Type of Symmetric Products of Compact Riemann Surfaces with Punctures, 2016, 9 pp., arXiv: arxiv.org/abs/1606.00453

   2012
3. D. V. Gugnin, “Topological applications of graded Frobenius $n$-homomorphisms, II”, Trans. Moscow Math. Soc., 2012, 167–182  mathnet  crossref  mathscinet  zmath  elib  scopus

   2011
4. D. V. Gugnin, “Topological applications of graded Frobenius $n$-homomorphisms”, Trans. Moscow Math. Soc., 2011, 97–142  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 2)

   2009
5. D. V. Gugnin, “Polynomially Dependent Homomorphisms and Frobenius $n$-Homomorphisms”, Proc. Steklov Inst. Math., 266 (2009), 59–90  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2007
6. D. V. Gugnin, “Polynomially dependent homomorphisms. Uniqueness theorem for Frobenius $n$-homomorphisms”, Russian Math. Surveys, 62:5 (2007), 993–995  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2005
7. D. V. Gugnin, “On continuous and irreducible Frobenius $n$-homomorphisms”, Russian Math. Surveys, 60:5 (2005), 967–969  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

Presentations in Math-Net.Ru
1. Lower Bounds for the Degree of a Branched Covering of a Manifold
Dmitry V. Gugnin
International conference "Algebraic Topology, Combinatorics, and Mathematical Physics" on occasion of Victor Buchstaber's 75th birthday
May 24, 2018 17:50   
2. On integral cohomology rings of symmetric products
D. V. Gugnin
British-Russian Seminar on Toric Topology and Homotopy Theory
March 14, 2017 14:00
3. Когомологии симметрических степеней CW комплексов и Римановых поверхностей
D. V. Gugnin
Algebraic topology and its applications. Postnikov memorial seminar
February 28, 2017 16:45
4. Решение гипотезы Благоевича–Груича–Живалевича о симметрических степенях компактных Римановых поверхностей с проколами
D. V. Gugnin
Knots and Representation Theory
November 29, 2016 18:30
5. О топологическом типе симметричесих степеней римановых проверхностей с проколами
D. V. Gugnin
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
August 10, 2016 14:00
6. Топология-3, лекция 7
D. V. Gugnin

March 24, 2016   
7. О целочисленном кольце когомологий симметрических степеней
D. V. Gugnin
Algebraic topology and its applications. Postnikov memorial seminar
March 10, 2015 16:45
8. Гомоморфизмы Фробениуса. Теорема единственности
D. V. Gugnin
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
October 25, 2006
9. Гомоморфизмы Фробениуса и их приложения
D. V. Gugnin
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
March 22, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018